# SDR QXEA2019121600464

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 19,700 hours, 21,101 cycles
- Engine: Pwc PW150A
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Detached
- Location: Auto Feather
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO FEATHER SWITCH POPPED OUT ON T/O. REMOVED FROM SERVICE. RESEATED AUTO FEATHER SW & PERFORMED OPERATION TEST OF THE PROPELLER AUTO FEATHER AND UPTREAM SYST PER Q400 AMM TASK 61-20-00-710-810-OPS CHECK GOOD.NO OTHER DEFECT NOTED. AIRCRAFT RETURNED TO SERVICE.
